I've been using Yaz for a few months now, four to be exact and ever since I experience severe nausea in the afternoons & evenings, very rarely in the morning.The only time I don't feel nauseous is when I'm using the inactive pills. I feel tired and drowsy throughout the day & recently I've been getting hectic cramping in my chest, oh and my heart rate seems to have picked up a lot. It never beats slowly anymore even if I'm just sitting down and relaxing. I'm pretty stressed out about this, anyone else had some/all of these symptoms?
It can be side effects to the medication. Since you have been on them for four months and things are not getting better, you should see your gynecologist (or whomever prescribed your pills) and tell them what is going on. It is possible that you might do better with a different formulation. The chest pain and increased heart rate are the most worrisome of your complaints. nausea is common.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2011 • 1 answer
Posted 5 Sep 2015 • 1 answer
Posted 20 Dec 2015 • 3 answers
Posted 11 Aug 2016 • 1 answer
Gabapentin - Has anyone who has taken this experience extreme adverse reactions. It has made me numb
Posted 30 Jan 2017 • 1 answer